JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A UNIFORM SPACE OF FUZZY IMPLICATION ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A UNIFORM SPACE OF FUZZY IMPLICATION ALGEBRAS
Roh, Eun-Hwan; Yang, Xu; Ting, Rong Zou; Ke, Yun Qin;
  PDF(new window)
 Abstract
We discuss the filter generated by an arbitrary set in fuzzy implication algebra, and consider the uniformity of a fuzzy implication algebra by using filters
 Keywords
fuzzy implication algebra;filter;uniformity;uniform space;
 Language
English
 Cited by
 References
1.
Normal topological spaces, 1974.

2.
Fuzzy Systems and Mathematics, 1998. vol.12. 1, pp.20-25

3.
Fuzzy Systems and Mathematics, 2000. vol.14. 2, pp.1-3

4.
J.Southwest Jiaotong Univ., 1998. vol.33. pp.14-17

5.
J.Southwest Jiaotong Univ., 2000. vol.35. 5, pp.564-568

6.
J.Fuzzy Math., 1997. vol.5. 1, pp.229-250

7.
Information Sciences, 1999. vol.117. pp.47-88 crossref(new window)

8.
Non-classical mathematical logics and approximate reasoning, 2000.

9.
General Topology, 1970.

10.
Fuzzy Systems and Mathematics, 1990. vol.4. 1, pp.56-63

11.
Fuzzy Systems and Mathematics, 1999. vol.13. 1, pp.27-30

12.
Proceedings of 5th Symposium On Multiple Valued Logic of China, 1992. pp.206-211

13.
J.of Southwest Jiaotong Univ., 1993. vol.1. pp.20-27

14.
J.of Math.(PRC), 2000. vol.20. 3, pp.323-328